# SDR ET3D02042011001

- Difficulty date: January 14, 2011
- Submitted: February 4, 2011
- Operation: General aviation
- Make and model: Boeing 777
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A31092
- Part serial: ST0426
- Condition: Misinstalled
- Part time: 336 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING PRELIMINARY INSP OF EVACUATION RAMP/SLIDE THE FOLLOWING DISCREPANCIES WERE NOTED; THE (MAIN) PACK COVER WAS INSTALLED BACKWARDS.  THE PROPER PACK CONTOUR (DIMENSIONS) WERE NOT ACHIEVED.  SLIDE PACK RELEASE CABLES WERE INCORRECTLY ROUTED.  ROUGHLY 80 PERCENT OF THE CORROSION RESISTANT COATINGS WERE MISSING FROM THE ALUMINUM RELEASE ROD ASSY.  A LENGTH OF ROUND BLACK CORD WAS DISCOVERED WRAPPED AROUND  THE INFLATABLE INSIDE THE SLIDE PACK.  THIS BLACK CORD WAS DRAWN TIGHT AROUND THE INFLATABLE FOLDS AND SECURELY TIED-OFF.  IT IS BELIEVED THAT THE BLACK CORD WAS USED AS A FOLDING AID DURING SLIDE PACKING.  WITH THESE CONDITIONS PRESENT, IT IS NOT LIKELY THAT THIS EVACUATION RAMP/SLIDE WOULD HAVE BEEN ABLE TO FUNCTION AS DESIGNED IN THE EVENT OF AN EMERGENCY.  THIS EVACUATION RAMP/SLIDE WAS LAST SERVICED (O/H) IN DECEMBER OF 2010.
